Arkansas, 2009

Flash Flooding and Hail in Arkansas, June 15, 2009

June 15, 2009 · NWS MEG · 9 events in 5 counties and zones

A thunderstorm complex developed over Oklahoma during the early morning hours of June 15th, 2009. The complex moved east along a stationary front eventually moving into the Mid-South during the day continuing into the early evening hours on June 15th, 2009.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$40,000
Crop damage
None recorded
Events
9

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

A thunderstorm complex developed over Oklahoma during the early morning hours of June 15th, 2009. The complex moved east along a stationary front eventually moving into the Mid-South during the day continuing into the early evening hours on June 15th, 2009. Many storms became severe producing large hail, damaging winds, and flash flooding.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Jun 15, 11:40 AM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Jun 15, 11:40 AM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1240 PM CDT MON JUN 15 2009

.UPDATE...
UPDATE FOR 18Z TAF DISCUSSION.

&&

.DISCUSSION...

&&

.PREV DISCUSSION... /ISSUED 1032 AM CDT MON JUN 15 2009/

UPDATE...

ACTIVE WEATHER DAY IN STORE FOR THE MID-SOUTH WITH THE POTENTIAL
FOR A FEW SEVERE THUNDERSTORMS. UPDATED TO MAKE A FEW MINOR
CHANGES BUT EARLIER FORECAST STILL ON TRACK.

A STRONG UPPER LEVEL RIDGE WAS CENTERED ALONG THE NORTHWESTERN
GULF THIS MORNING WITH THE MID-SOUTH ON THE NORTHERN PERIPHERY OF
THIS RIDGE. UPPER LEVEL HEIGHTS WERE SLOWLY INCREASING WHICH WILL
MAY HELP TO SUPPRESS CONVECTION A LITTLE OVER PORTIONS OF
EAST-CENTRAL AR AND NORTHWEST MS. LOCATIONS SUCH AS CLARKSDALE MS
WILL HAVE THE LEAST CHANCE FOR RAIN. OTHERWISE...A VERY MOIST AND
UNSTABLE ATMOSPHERE WILL COMBINE WITH SEVERAL FEATURES TO CAUSE
SCATTERED TO NUMEROUS THUNDERSTORMS. SURFACE BASED CAPES ARE
FORECAST TO CLIMB TO BETWEEN 4000 AND 5000 J/KG WITH LIFTED
INCITES AROUND MINUS 9 ACROSS MUCH OF THE MID-SOUTH THIS
AFTERNOON. SATELLITE SHOWS AN MESOSCALE CONVECTIVE VORTEX FROM
EARLIER CONVECTION LOCATED OVER EASTERN AR. THIS FEATURE WILL MOVE
INTO NORTHEAST AR...THE MO BOOTHEEL...AND WEST TN THIS AFTERNOON.
MEANWHILE...A SURFACE BOUNDARY STRETCHED FROM NORTHEAST AR ACROSS
SOUTHWEST TN THIS MORNING. THIS BOUNDARY WILL LIFT NORTHEASTWARD
AS A WARM FRONT TODAY. MEANWHILE...CONVECTION HAS ALREADY FIRED
ACROSS PORTIONS OF NORTHWEST TN WHICH IS MOVING TO THE
EAST-NORTHEAST. THINK THESE FEATURES WILL LEAD TO SCATTERED TO
NUMEROUS THUNDERSTORMS OVER MUCH OF THE MID-SOUTH...A FEW SEVERE
THUNDERSTORMS POSSIBLE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN
THREATS.

JCL

PREV DISCUSSION... /ISSUED 346 AM CDT MON JUN 15 2009/

SHORT RANGE...TODAY THROUGH WEDNESDAY NIGHT

A FEW LIGHT SHOWERS WERE MOVING ACROSS NORTHERN ARKANSAS EARLY
THIS MORNING...MOVING INTO WEST TENNESSEE AND THE MISSOURI
BOOTHEEL. A STATIONARY FRONT WAS DRAPED ACROSS SOUTHWESTERN MISSOURI
TO SOUTHWESTERN KENTUCKY. SOUTH OF THE FRONT TEMPERATURES RANGED FROM
THE UPPER 60S TO MID 70S AND DEWPOINTS FROM THE MID 60S TO LOWER
70S. WINDS WERE GENERALLY LIGHT AND VARIABLE.

THUNDERSTORMS OVER WEST-CENTRAL MISSOURI SHOWING SIGNS OF
INCREASING OVER THE PAST HOUR. A DEVELOPING MCV OVER CENTRAL
OKLAHOMA IS TREKKING EASTWARD. THE STORMS/DISTURBANCE MENTIONED
ABOVE WILL RIDE ALONG THE NORTH AND NORTHEAST PERIPHERY OF THE
MID LEVEL HIGH CENTERED OVER SOUTH TEXAS. THUS STEERING FLOW WOULD
BRING THESE FEATURES INTO OUR AREA BY THIS AFTERNOON. MODELS
INDICATE BEST INSTABILITY ALONG AND SOUTH OF THE AFOREMENTIONED
FRONT. BOTH THE NAM AND GFS AGREE THAT CAPES IN EXCESS OF 3500
J/KG AND LI/S OF AT LEAST -6 C WILL OCCUR BY EARLY AFTERNOON OVER
THE MID SOUTH. THUS SEVERE THUNDERSTORMS DEFINITELY POSSIBLE WITH
DAMAGING WINDS IN EXCESS OF 60 MPH AND LARGE HAIL UP TO THE SIZE
OF QUARTERS.

BY TONIGHT...THE MID LEVEL HIGH BUILDS A LITTLE FARTHER EAST. THIS
SHOULD AID IN PUSHING ACTIVITY FARTHER NORTH. THUS HIGHER RAIN
CHANCES WILL OCCUR OVER THE NORTHERN HALF OF THE FORECAST AREA
THROUGH TUESDAY. SOME SEVERE WEATHER IS ALSO NOT OUT OF THE
QUESTION GIVEN THE AMOUNT OF INSTABILITY OVER THIS AREA.

BY WEDNESDAY...THE MID LEVEL HIGH SHOULD BUILD A LITTLE FARTHER
NORTH HELPING TO SQUASH RAIN CHANCES OVER THE AREA. HOT AND HUMID
CONDITIONS WILL PERSIST THROUGH THE WEEK.

AC

LONG RANGE...THURSDAY THROUGH SUNDAY 00Z
ECMWF/GFS MODEL RUN OVERALL IN DECENT AGREEMENT WITH UPPER LEVEL
RIDGING BRINGING VERY HOT TEMPERATURES IN THE MID 90S AND MAINLY
DRY WEATHER TO THE MID SOUTH THURSDAY AND FRIDAY. LONG RANGE
MODELS INDICATE ANOTHER COLD FRONT WILL DROP INTO THE REGION
FRIDAY NIGHT INTO SATURDAY AND CONTINUED SLIGHT TO LOW END CHANCE
POPS DURING THIS TIME FRAME. BEHIND THE FRONT...HIGH PRESSURE WILL
RE- ESTABLISH ITSELF ACROSS THE REGION THROUGH THE REMAINDER OF
THE PERIOD.

CJC

AVIATION...

18Z TAF CYCLE

CONVECTION WILL CONTINUE TO DEVELOP ALONG A BOUNDARY FROM SOUTHERN
MO THROUGH NORTHEAST AR INTO WESTERN TN. THUNDERSTORMS ALONG THIS
BOUNDARY WILL HAVE THE POTENTIAL FOR TOPS TO 50 KFT...HAIL DIAMETERS
TO 1.25 INCHES...WIND GUSTS TO 60 KTS AND IFR VSBYS DUE TO LOCALLY
HEAVY RAINFALL. JBR AND MKL WILL HAVE THE HIGHEST CHANCE TO
EXPERIENCE CONVECTION THIS AFTERNOON AND EVENING NEAR THIS
BOUNDARY...WHILE MEM COULD SEE CONVECTION DUE TO DAYTIME HEATING.
EXPECT CONVECTION TO DIMINISH AFTER 02 UTC DUE TO THE LOSS OF
DAYTIME HEATING.

OKULSKI

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  75  95  75  95 /  30  20  10  10
MKL  72  93  71  95 /  30  30  10  10
JBR  74  91  73  94 /  30  30  10  10
TUP  71  95  72  96 /  20  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 15, 9:44 AM CST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1044 AM CDT MON JUN 15 2009

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-161100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1044 AM CDT MON JUN 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID-SOUTH THROUGH THIS EVENING. THE BEST TIME FOR SEVERE WEATHER IS
NOW UNTIL 8 PM. THE MAIN THREATS FROM THUNDERSTORMS THAT MOVE ACROSS
THE MID-SOUTH WILL BE DAMAGING WINDS IN EXCESS OF 60 MPH... HAIL
UP TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY. THE
RISK AREA IS IS ALONG AND NORTH OF A HARRISBURG ARKANSAS TO IUKA
MISSISSIPPI LINE. THE MAIN THREATS FROM STORMS THAT DEVELOP ON
TUESDAY WILL BE DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN REQUESTED FOR PORTIONS OF THE AREA
INTO THIS EVENING...AND MAY BECOME NECESSARY OVER MUCH OF THE REMAINDER
OF THE MID-SOUTH. SPOTTER ACTIVATION MAY BE NEEDED TUESDAY.

JCL

In the hours before

Local storm report, Jun 15, 10:06 AM CST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1106 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             TROY                    36.34N 89.16W
06/15/2009  E0.50 INCH       OBION              TN   PUBLIC

            HAIL DIME SIZED

1045 AM     HAIL             HUMBOLDT                35.82N 88.91W
06/15/2009  M1.00 INCH       GIBSON             TN   TRAINED SPOTTER

1105 AM     TSTM WND DMG     MILAN                   35.92N 88.75W
06/15/2009                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION

&&

JAB
Local storm report, Jun 15, 10:17 AM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1117 AM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             TROY                    36.34N 89.16W
06/15/2009  E0.50 INCH       OBION              TN   PUBLIC

            HAIL DIME SIZED

1045 AM     HAIL             HUMBOLDT                35.82N 88.91W
06/15/2009  M1.00 INCH       GIBSON             TN   TRAINED SPOTTER

1105 AM     TSTM WND DMG     MILAN                   35.92N 88.75W
06/15/2009                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION

1106 AM     TSTM WND GST     MILAN                   35.92N 88.75W
06/15/2009  E60.00 MPH       GIBSON             TN   PUBLIC

            TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
            70.

&&

JAB
Special weather statement, Jun 15, 11:57 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1257 PM CDT MON JUN 15 2009

TNZ020-021-151845-
CARROLL TN-GIBSON TN-
1257 PM CDT MON JUN 15 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHWESTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EAST CENTRAL GIBSON COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 4 MILES NORTH OF MILAN AT 1258 PM CDT...MOVING
EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CARROLL AND GIBSON COUNTIES...INCLUDING LOCATIONS NEAR
HUNTINGDON AND MILAN...SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 145 PM CDT.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 15, 12:05 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 PM CDT MON JUN 15 2009

ARZ008-009-151845-
CLAY AR-RANDOLPH AR-
105 PM CDT MON JUN 15 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  EASTERN RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED OVER POCAHONTAS AT 106 PM CDT...MOVING EAST AT
15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN CLAY AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
POCAHONTAS...SHOULD MONITOR THIS STORM CLOSELY THIS SIGNIFICANT
WEATHER ALERT IS IN EFFECT UNTIL 145 PM CDT.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Special weather statement, Jun 15, 12:25 PM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
125 PM CDT MON JUN 15 2009

MOZ113-115-151915-
DUNKLIN MO-PEMISCOT MO-
125 PM CDT MON JUN 15 2009

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
  WESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50
MPH WINDS WAS LOCATED 3 MILES SOUTH OF SENATH AT 125 PM CDT...MOVING
EAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN DUNKLIN AND PEMISCOT COUNTIES...INCLUDING LOCATIONS NEAR
KENNETT...SENATH AND STEELE...SHOULD MONITOR THIS STORM CLOSELY THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 215 PM CDT.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
Local storm report, Jun 15, 12:26 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
126 PM CDT MON JUN 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             TROY                    36.34N 89.16W
06/15/2009  E0.50 INCH       OBION              TN   PUBLIC

            HAIL DIME SIZED

1045 AM     HAIL             HUMBOLDT                35.82N 88.91W
06/15/2009  M1.00 INCH       GIBSON             TN   TRAINED SPOTTER

1105 AM     TSTM WND DMG     MILAN                   35.92N 88.75W
06/15/2009                   GIBSON             TN   LAW ENFORCEMENT

            TREES DOWN IN TOWN. PEA SIZE HAIL AT POLICE STATION

1106 AM     TSTM WND GST     MILAN                   35.92N 88.75W
06/15/2009  E60.00 MPH       GIBSON             TN   PUBLIC

            TRAFFIC LIGHTS OUT AT THE INTERSECTION OF HIGHWAY 45 AND
            70.

0110 PM     HAIL             1 SW TREZEVANT          36.00N 88.63W
06/15/2009  E0.88 INCH       CARROLL            TN   PUBLIC

            HAIL RANGED FROM PEA TO NICKEL SIZE AND LASTED TEN
            MINUTES.

&&

JAB

The radar

The Memphis radar (KNQA), 135 km away, was scanning. The volume nearest the first event began at 18:36 UTC.

Open the radar archive at this moment

Event by event

3 hail, 3 thunderstorm wind, 3 flash flood. Local standard time, as filed.

Hail, Randolph

When
June 15, 12:55 PM CST to 1:00 PM CST
Where
Randolph County, 2.13 mi S of Biggers
Measured
0.75 in hail
Reported by
Public
Coordinates
36.300, -90.806

Hail, Clay

When
June 15, 1:38 PM CST to 1:43 PM CST
Where
Clay County, 2 mi SE of Rector
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
36.249, -90.275

Thunderstorm Wind, Randolph

When
June 15, 2:06 PM CST
Where
Randolph County, Maynard
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
36.420, -90.900

Winds were estimated at 60 mph in Maynard.

Thunderstorm Wind, Randolph

When
June 15, 2:20 PM CST
Where
Randolph County, 0.34 mi ENE of Dalton
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.422, -91.144

Winds were estimated at 60 mph in Dalton.

Thunderstorm Wind, Clay

When
June 15, 2:47 PM CST to 2:52 PM CST
Where
Clay County, 0.64 mi WNW of Piggott to 0.28 mi WSW of Piggott
Measured
61 kt (70 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
36.383, -90.191

Winds were estimated at 70 mph in Piggott. A 31 ft. travel trailer was destroyed by the wind.

Flash Flood, Randolph

When
June 15, 3:14 PM CST to 5:45 PM CST
Where
Randolph County, 2.88 mi E of Pocahontas to 2.37 mi S of Supply
Cause
Heavy Rain
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
36.275, -90.919

Heavy rain caused widespread flash flooding around Randolph County including in the cities of Pocahontas and Maynard. One low water crossing bridge was damaged and few rice levees broke due to the high water.

Hail, Mississippi

When
June 15, 3:25 PM CST to 3:32 PM CST
Where
Mississippi County, 0.65 mi ENE of Armorel
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
35.923, -89.789

Quarter size hail fell east of Blytheville along Highway 137.

Flash Flood, Greene

When
June 15, 3:30 PM CST to 5:45 PM CST
Where
Greene County, Paragould to 2.93 mi SSW of Paragould Muni Arpt
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.050, -90.480

Heavy rain produced flash flooding around Oak Grove Heights. Water covered many roads.

Flash Flood, Craighead

When
June 15, 4:26 PM CST to 6:30 PM CST
Where
Craighead County, 1.6 mi WNW of Glendale to 1.6 mi SW of Aggie
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
35.856, -90.677

Heavy rain produced six to seven inches of standing water on Nettleton Road between Stadium Boulevard and Caraway Road.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2009Every state in 2009This day in weather historyWarnings in Arkansas, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 183036, 183048, 183209, 183239, 183278, 183312, 183330, 183329, 183331.